# SDR UPS98827116

- Difficulty date: June 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46072
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 5705321509
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, THE LT INBD AILERON HAS AREAS OF LIGHT SURFACE CORROSION THROUGHOUT ENTIRE INNER SURFACE OF FORWARD SPAR AREA.  REMOVED AND REPACED THE LT INBD AILERON PER MM 27-11-01.
